Hi everyone, I really sympathize with everyone here, Tinnitus is truly a debilitating condition. Here's my story, I have been taking Zoloft 100 MG for about 5 years and mistakenly decided to quit cold turkey. I stopped taking Zoloft on May 1st , 2015 and after a few days developed what I later found out through research is Tinnitus. I get a whooshing sound every minute or quicker. At first I didn't think much of it until on about this Tuesday, about four days after quitting, when I couldn't fall asleep anymore. I would be on the verge of falling asleep, and the Tinnitus would knock me back awake repeatedly! I think I've had a total of 4-5 hours of sleep total since then. It's just been hell. Now that I read some more on the topic I found out that the withdrawal symptom of medications (benzos) such as Zoloft can cause permanent tinnitus. Today, in the hopes that I can reverse this condition by restarting my Zoloft, I started taking it again. Here's my question, Is it possible, since I've only been off of Zoloft for a week, for me to reverse this condition of Tinnitus completely by going back on the Zoloft? Is it too late? Is there a window of time that you can reverse and see it go away completely by retaking the medication that caused it? And is it possible to then taper off of Zoloft later and not see the Tinnitus reappear? I don't want to stay on anti-depressants. In either case, I hope to update my post in a few weeks to let everyone know if this is the case in case it can give hope to someone else that may still have a chance to stop the condition before it stays permanently. I am still going to get off of Zoloft but not anytime soon because of this mess. I think I'll wait a few months and then taper off using the Ashton Method I heard about. Whatever you do, don't try and quit these type of medications cold turkey! I have a lot of rage for the pharmaceutical industry already and this just made me even more angry. Somehow if I could go back in time I would have been a lot more responsible for my health and researched anti-depressants and other medications more thoroughly. I don't think I'd ever have gotten on them and if my Tinnitus goes away after tapering off the Zoloft it's going to be good bye to big pharma. Thanks for reading. Again, I'll post here in a few weeks with a follow up in case it can be of help to anyone else in the same situation. I hope to let you guys know if it goes away and then post again in a few months when I taper off the medication to see if it's just not the case of being on the anti-depressant that masks the Tinnitus. I would love to know if anyone has experience with this. Have you quit a benzo cold turkey, gotten Tinnitus, went back on the benzo, had it dissapear, quit the benzo a second time but instead tapered off this time and then have not had the Tinnitus come back a second time?